# SDR DHLA2009873586

- Difficulty date: August 8, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 90,696 hours, 25,082 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING VANE SLOT REPAIR HAS ELONGATED HOLES, STA XOLDO 67.000.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 07-23-09, EVA D857-00263 REV IR DATED 07-13-09, DWG REV 01 ED-4968. REMOVED EXISTING REPAIR IAW SRM 51-1-21, SRM 51-1-20D. PERFORMED HFEC INSPECTION ALONG THE EDGE OF THE CUT OUT IAW NDT SPM 06-10-01-001. NO CRACK NO CORROSION FOUND. ENCLOSED SMN FORM 242-2. FABRICATED FILLER AND INTERNAL DOUBLER AND DOUBLER IAW DWG ED-4968. PERFORMED HFEC INSPECTION OF REPAIR PARTS IAW NDT SPM 06-10-01-001.  NO CRACK FOUND.   INSTALLED REPAIR PARTS IAW DWG ED-4968, SRM 51-1-21, SRM 51-1-11, SRM 51-1-20D, SRM 51-3-1.
